Please choose a volume number:

Contents of volume 58:

2001 / 58 / 1-2 (1) :  Jozsef Mala
On proximal properties of proper symmetrizations of relators
Full text paper (pdf)

2001 / 58 / 1-2 (2) :  Mohamed Rabie Abdallah Moubarak
Infinite dimensional singular discrete control systems and feedback law
Full text paper (pdf)

2001 / 58 / 1-2 (3) :  B. Fisher, A. Kilicman and J. D. Nicholas
An existence theorem for the commutative neutrix product of distributions
Full text paper (pdf)

2001 / 58 / 1-2 (4) :  G. Crombez
Improving the speed of convergence in the method of projections onto convex sets
Full text paper (pdf)

2001 / 58 / 1-2 (5) :  Lucio R. Berrone and Ariel L. Lombardi
A note on equivalence of means
Full text paper (pdf)

2001 / 58 / 1-2 (6) :  Jian-guo Si and Xin-ping Wang
Differentiable solutions of a polynomial-like iterative equation with variable coefficients
Full text paper (pdf)

2001 / 58 / 1-2 (7) :  Katalin Kovacs
On the characterization of additive functions on Gaussian integers
Full text paper (pdf)

2001 / 58 / 1-2 (8) :  Min-Young Lee
On the Daroczy--Katai-Birthday expansion
Full text paper (pdf)

2001 / 58 / 1-2 (9) :  Guo Xiuyun and K. P. Shum
On c-normal subgroups of finite groups
Full text paper (pdf)

2001 / 58 / 1-2 (10) :  Ryszard Deszcz, Marian Hotlos and Zerrin Senturk
On a certain application of Patterson's curvature identity
Full text paper (pdf)

2001 / 58 / 1-2 (11) :  Isao Kiuchi
On the mean value formula for the non-symmetric form of the approximate functional equation of &zeta2(s) in the critical strip
Full text paper (pdf)

2001 / 58 / 1-2 (12) :  Florian Luca
Multiply perfect numbers in Lucas sequences with odd parameters
Full text paper (pdf)

2001 / 58 / 1-2 (13) :  Herbert Heyer and Gyula Pap
Convergence of evolution operator families and its applications to functional limit theorems
Full text paper (pdf)

2001 / 58 / 1-2 (14) :  Sz. Vattamany
Projection onto the indicatrix bundle of a Finsler manifold
Full text paper (pdf)

2001 / 58 / 1-2 (15) :  Laszlo L. Stacho
A counterexample concerning contractive projections of real JB*-triples
Full text paper (pdf)

2001 / 58 / 1-2 (16) :  Lajos Molnar
A Wigner-type theorem on symmetry transformations in Banach spaces
Full text paper (pdf)

2001 / 58 / 1-2 (17) :  Karoly Lajko
Functional equations in the theory of conditionally specified distributions
Full text paper (pdf)

2001 / 58 / 1-2 (18) :  Zoltan Muzsnay
Graded Lie algebra associated to a SODE
Full text paper (pdf)

2001 / 58 / 1-2 (19) :  Zhongmin Shen
On R-quadratic Finsler spaces
Full text paper (pdf)

2001 / 58 / 1-2 (20) :  Makoto Matsumoto
Conformally Berwald and conformally flat Finsler spaces
Full text paper (pdf)

2001 / 58 / 3 (1) :  Antal Bege
A generalization of Apostol's Mobius functions of order k
Full text paper (pdf)

2001 / 58 / 3 (2) :  T. M. K. Davison
Some Cauchy-like functional equations on the natural numbers
Full text paper (pdf)

2001 / 58 / 3 (3) :  Moharram A. Khan
Commutativity of rings with variable constraints
Full text paper (pdf)

2001 / 58 / 3 (4) :  K. I. Beidar, M. Bresar and Y. Fong
Extended Jacobson density theorem for Lie ideals of rings with automorphisms
Full text paper (pdf)

2001 / 58 / 3 (5) :  Konrad Pioro
A note on the weak subalgebra lattice of a unary algebra with constants
Full text paper (pdf)

2001 / 58 / 3 (6) :  Chu Wenchang
Generalizations of the Cauchy determinant
Full text paper (pdf)

2001 / 58 / 3 (7) :  Jorge J. Betancor and Lourdes Rodriguez-Mesa
Uncertainty inequalities and order of magnitude of Hankel transforms
Full text paper (pdf)

2001 / 58 / 3 (8) :  Hans-Peter Scheffler
Norming operators for generalized domains of semistable attraction
Full text paper (pdf)

2001 / 58 / 3 (9) :  J. Horvath, A. H. Temesvari und J. Zavoti
Uber Kugelpackungen um einen Zylinder
Full text paper (pdf)

2001 / 58 / 3 (10) :  Jorg M. Thuswaldner
Attractors for invertible expanding linear operators and number systems in Z2
Full text paper (pdf)

2001 / 58 / 3 (11) :  J-L. Garcia-Roig and E. Martin-Gutierrez
On a conditional Cauchy functional equation involving cubes of finite fields III: The case of characteristic 2
Full text paper (pdf)

2001 / 58 / 3 (12) :  Vladimir Rakocevic
Quasi contraction nonself mappings on Banach spaces and common fixed point theorems
Full text paper (pdf)

2001 / 58 / 3 (13) :  Maohua Le
On the exponential diophantine equation (m3-3m)x+(3m2-1)y=(m2+1)z
Full text paper (pdf)

2001 / 58 / 3 (14) :  Reinhard Winkler
The order theoretic structure of the set of P-sums of a sequence
Full text paper (pdf)

2001 / 58 / 3 (15) :  Tomasz Szostok
Modified version of Jensen equation and orthogonal additivity
Full text paper (pdf)

2001 / 58 / 3 (16) :  T. M. K. Davison
A Hosszu-like functional equation
Full text paper (pdf)

2001 / 58 / 3 (17) :  Roman Drnovsek
A generalization of the Ando--Krieger theorem
Full text paper (pdf)

2001 / 58 / 3 (18) :  Hukum Singh and Quddus Khan
On special weakly symmetric Riemannian manifolds
Full text paper (pdf)

2001 / 58 / 3 (19) :  M. Gomez-Fernandez
On p-subnormal subgroups of finite p-soluble groups
Full text paper (pdf)

2001 / 58 / 4 (1) :  Gary E. Michalek
Base N Just Touching Covering Systems
Full text paper (pdf)

2001 / 58 / 4 (2) :  Jose Luis cabrerizo, Alfonso Carriazo, Luis M. Fernandez and Manuel Fernandez
Existence and uniqueness theorem for slant immersions in Sasakian-space-forms
Full text paper (pdf)

2001 / 58 / 4 (3) :  N. Brillouet-Belluot
More about some functional equations of multiplicative symmetry
Full text paper (pdf)

2001 / 58 / 4 (4) :  C. Murathan, K. Arslan, R. Deszcz, R. Ezentas, C. Ozgur
On some class of hypersurfaces of semi-Euclidean spaces
Full text paper (pdf)

2001 / 58 / 4 (5) :  Istvan Szalkai
An inductive definition of higher gap simplified morasses
Full text paper (pdf)

2001 / 58 / 4 (6) :  Y. J. Cho, J. H. Kim, N. J. Huang and S. M. Kang
Ishikawa and Mann iterative processes with errors for generalized strongly nonlinear implicit quasi-variational inequalities
Full text paper (pdf)

2001 / 58 / 4 (7) :  Zsolt Pales
Hyers--Ulam stability of the Cauchy functional equation on square-symmetric groupoids
Full text paper (pdf)

2001 / 58 / 4 (8) :  Ferenc Weisz
Strong convergence theorems for Hp( T @times ... @times T)
Full text paper (pdf)

2001 / 58 / 4 (9) :  Jeno Horvath
On some properties of simplices in spaces of constant curvature
Full text paper (pdf)

2001 / 58 / 4 (10) :  M. C. Chaki
On generalized quasi Einstein manifolds
Full text paper (pdf)

2001 / 58 / 4 (11) :  Koena Rufus Nailana
Strict complete regularity in the categories of bitopological spaces and ordered topological spaces
Full text paper (pdf)

2001 / 58 / 4 (12) :  S. Z. Nemeth
Homeomorphisms and monotone vector fields
Full text paper (pdf)

2001 / 58 / 4 (13) :  W. Timmermann
Additive derivations and Jordan derivations on algebras of unbounded operators
Full text paper (pdf)

2001 / 58 / 4 (14) :  Gregor Dolinar
Approximately multiplicative functions
Full text paper (pdf)

2001 / 58 / 4 (15) :  I. Katai and G. Kallos
On the set for which 1 is univoque
Full text paper (pdf)

2001 / 58 / 4 (16) :  Oto Strauch and Janos T. Toth
Distribution functions of ratio sequences
Full text paper (pdf)

2001 / 58 / 4 (17) :  Peter Olajos
Power integral bases in a parametric family of sextic fields
Full text paper (pdf)

2001 / 58 / 4 (18) :  L. Leindler
A new application of quasi power increasing sequences
Full text paper (pdf)

57 records
 

© 2003-2018, Publicationes Mathematicae, Debrecen, Hungary